# SDR SWAA2022030366897

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT ACB BS727A RBL13. MARKED. / [01] EVALUATED CORROSION AT BS 727A RBL 13 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473; TRACK TO BE REPLACED ON CUST CARD #TTG8Q00AN518;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE
